# SDR 9515639601

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Nr 5 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND TWO CRACKS IN THE LEFT WING NR 5 SLAT INBOARD IDLER TRACK ATTACH FITTING.  REPLACED FITTING PER SRM 51-30-2.
